# SDR 2020FA0000376

- Difficulty date: August 16, 2020
- Submitted: August 18, 2020
- Operation: General aviation
- Aircraft: N366QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500268
- Aircraft time: 4,502 hours, 3,503 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EMBRAER SB 505-55-0004 REV 01 (DATED 06/24/2020), WE NOTED THE FOLLOWING LEFT ELEVATOR MASS BALANCE WEIGHT BELOW TOLERANCE: P/N PE915109-L33 (1 EACH) UNDER THE WEIGHT LIMITS (81 GRAMS), AS PRESCRIBED BY THE SB (MINIMUM 84 GRAMS).  THE WEIGHT HAS BEEN REPLACED WITH A NEW MASS WEIGHT AND THE ELEVATOR BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.  THE ELEVATOR WAS RE-IDENTIFIED TO P/N 505-11079-639, AS PER SERVICE BULLETIN INSTRUCTIONS.  WE ALSO NOTED THE LEFT AILERON MASS BALANCE WEIGHT P/N PE915109-L31 WAS UNDER THE WEIGHT LIMITS (1739 GRAMS) AS PRESCRIBED BY THE SB (MINIMUM 1787 GRAMS), THE MASS WEIGHT HAS BEEN REPLACED WITH A NEW MASS WEIGHT AND THE AILERON BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.  THE AILERON WAS RE-IDENTIFIED TO P/N 505-14736-619, AS PER SB INSTRUCTIONS.  THIS REPORT COMPLIES WITH FAA 14 CFR PART 135 OPERATOR’S GMM REQ.
